# SDR AALA201711199005

- Difficulty date: November 18, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,500 hours, 29,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.   MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 33-52-38-400-00-2-A.  OPS CHECKED GOOD.
